# SDR CA080423013

- Difficulty date: March 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, UPON RETARDING THE POWER LEVER TO IDLE, THE ENGINE ACCELERATED TO 90 PERCENT NG WITH AN ASSOCIATED TEMPERATURE OF 800 DEGREES. THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND FEATHER THE PROP. THE FUEL CONTROL WAS SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20080423013)
